Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 15, 2014, 12:21:11 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638729
  • Total Topics: 48490
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Update: New Meds  (Read 3609 times)

0 Members and 1 Guest are viewing this topic.

Offline aztecan

  • Member
  • Posts: 5,396
  • 29 years positive, 57 years a pain in the butt
Update: New Meds
« on: July 19, 2007, 10:39:49 AM »
Hey all,

Thought I would give an update on what's been happening.

After much consultation, discussion and review, I will be dumping Sustiva for Reyataz with a Norvir boost.

Reyataz is more lipid friendly and may not contribute to the lipohypertrophy. We'll see. At least I will be able to sleep and work normally.

We thought about Viramune, but my CD4s are too high and there was a real concern it would cause liver issues.

My pharmacist assures me the new meds will be in today. So, starting today, I will be on the new regimen: Combivir, Reyataz and Norvir.

I will have to stop taking the Protonix because proton pump inhibitors are verboten with Reyataz. So, I will ask the doc today about Pepcid instead. It has to be taken 10 hours prior to the Reyataz, but I think I can work out the logistics.

Wish me luck.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
Re: Update: New Meds
« Reply #1 on: July 19, 2007, 10:57:22 AM »
So I wish you luck, Mark, keep us posted :)

Milker (who crosses fingers for Mark).
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

Offline bear60

  • Member
  • Posts: 4,104
Re: Update: New Meds
« Reply #2 on: July 19, 2007, 11:05:26 AM »
I hope this goes well for you, Mark.
Poz Bear Type in Philadelphia

Offline Grinch

  • Member
  • Posts: 325
Re: Update: New Meds
« Reply #3 on: July 19, 2007, 10:19:18 PM »
Good luck!

Offline allanq

  • Member
  • Posts: 689
  • still life with pills
Re: Update: New Meds
« Reply #4 on: July 19, 2007, 10:42:28 PM »
Mark,

This sounds like a good switch.

Good luck and keep us posted.

Allan
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline RAB

  • Member
  • Posts: 1,895
  • Joined March 2003
Re: Update: New Meds
« Reply #5 on: July 20, 2007, 09:46:53 AM »
Mark:

Thanks for the update buddy.  I'm also wishing you good luck with this new regimen, keep us posted.

RAB

Offline AlanBama

  • Member
  • Posts: 3,623
  • Alabama: the 'other' 3rd World Country!
Re: Update: New Meds
« Reply #6 on: July 20, 2007, 11:23:38 AM »
hey Mark...

I hope this is "the one" !

hugs & kisses,

Alan
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline aztecan

  • Member
  • Posts: 5,396
  • 29 years positive, 57 years a pain in the butt
Re: Update: New Meds
« Reply #7 on: July 20, 2007, 06:20:49 PM »
I know I have only been taking Reyataz for two days, but I must tell you the difference is wonderful!

Frankly, I have had zero side effects Nothing. Not even a hint of something. No diarrhea, nausea, etc.

I am waiting to see if I jaundice, but I have a feeling I may not. During the years I was on Crixivan, my bilirubin was always just a tad high, but never any jaundicing or other problems. So, I am crossing my fingers that I will have the same luck with Reyataz.

As for the Norvir, I was a bit skeptical at first, mainly because I remember it when it was a first-line PI on its own. I also remember the side effects people had.

Well, no problems as yet. In fact, I have had so few problems I have to double check the pill box to make sure I have actually taken them.

So, at least initially, I am feeling much improved, my head is beginning to clear and no problems from the new pills.

I feel great!  ;D

HUGS,

Mark

(Who knows San Francisco will be much more fun for him now!)

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Jody

  • Member
  • Posts: 1,824
Re: Update: New Meds
« Reply #8 on: July 20, 2007, 08:43:59 PM »
Best of luck on your new regimen Mark and let us know how it goes.

Jody
"Wake up to find out that you are the eyes of the world".
 "Try to discover that you are the song that the morning brings."

Grateful Dead

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.